# SDR RAIA00511010

- Difficulty date: November 7, 2005
- Submitted: November 13, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,347 hours, 13,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - FOUND AFT EMERGENCY LIGHTS INOP.  MAINTENANCE TIGHTENED CONNECTOR TO BATTERY PACK.
